# SDR QXEA2009021000103

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,923 hours, 14,491 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - MCD FWD RETAINING BRACKET IS DAMAGED REF IPC FIG 12, PAGE 0 ITEM 270.  REMOVED DAMAGED RETAINING BRACKET AND REPLACED WITH NEW PART PULLED FROM STORES.  INSTALLED NEW PART WITH NEW LOCK FASTENERS IAW SRM 51-42-21.  SECURITY CHECK GOOD, NO DAMAGE FOUND.  REMOVED AND REPLACED RAIL SPRING WITH NEW SPRING FROM STORES IAW SRM 51-42-06.
